# SDR AALA20021212

- Difficulty date: August 14, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: GEN5103
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT GENERATOR DRIVE LEFT ILLUMINATED, IDG DISCONNECTED AS PER OM.  UNABLE TO REMOVED QAD RING FOR IDG.  REPLACEMENT, PLACARDED RIGHT IDG AS PER MEL 24-01 AUTH LGWA-354DC-A.  REMOVED AND REPLACED RIGHT IDG PER MM.  OPS CHECK GOOD.  NO LEAKS NOTED REMOVED MEL 24-01.  (M)
